MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIORAPTOR 2.9 WITH 2 ULTRABRAID; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. BIORAPTOR 2.9 WITH 2 ULTRABRAID; SCREW, FIXATION, BONE
Catalog Number 72200775
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the implant broke inside the joint.All pieces were removed from the patient and the procedure was completed with a backup device following a short delay.No patient impact was reported.
 
Additional Manufacturer Narrative
Device investigation narrative - due to no product being returned, evaluation, and investigation are not possible.No definitive conclusions can be made without pertinent manufacturing information or a device to evaluate.See communications for timeline.No further actions can be taken at this time.If relevant information becomes available to assist with traceability, the complaint will be revisited.(b)(4).

Brand Name
BIORAPTOR 2.9 WITH 2 ULTRABRAID
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6533109
Report Number1219602-2017-00443
Device Sequence Number616375
Product Code HWC
UDI-Device Identifier03596010585967
UDI-Public(01)03596010585967(17)180115(10)50534421
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2018
Device Catalogue Number72200775
Device Lot Number50534421
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2017
Supplement Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR